# SDR KY1R20230424714

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: General aviation
- Filed by: Maryland State Police Aviation Command, repair station KY1R287K
- Aircraft: N381MD
- Make and model: Agusta AW139
- Aircraft serial: 41276
- Aircraft time: 2,601 hours, 10,098 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 3G7610V00331
- Part serial: S11053838
- Condition: Incorrect
- Location: Zone 200
- Part time: 2,601 hours, 10,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY: "NO. 1 EEC CAS ILLUMINATED ENROUTE TO PAD, CLEARED ON SUBSEQUENT START-UP."  TROUBLESHOOTING FOUND THAT THE #1 ENGINE EEC INTEGRITY TO BE SATISFACTORY, WITH NO INTERNAL FAULTS FOUND.  FURTHER TROUBLESHOOTING REVEALED THAT THE ENGINE RELAYS BOX WAS CAUSING AN ERRONEOUS 1 EEC CAS MESSAGE, AS THE ENGINE NEVER REVERTED TO MANUAL MODE.  IT WAS ALSO FOUND THAT THE DISCREPANCY WAS ABLE TO BE DUPLICATED ON THE GROUND WITH ELECTRICAL POWER APPLIED FOR 15 MINUTES, AT WHICH TIME THE 1 EEC CAS MESSAGE WOULD APPEAR.  A REPAIRED RELAYS BOX WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
